Existence of infinitely solutions for a modified nonlinear Schrodinger equation via dual approach
MetadataShow full metadata
In this article, we focus on the existence of infinitely many weak solutions for the modified nonlinear Schrödinger equation
-∆u + V(x)u - [∆(1 + u2)α/2] αu/2(1 + u2)2-α/2 = ƒ(x, u), in ℝN,
where 1 ≤ α < 2, ƒ ∈ C(ℝN x ℝ, ℝ). By using a symmetric mountain pass theorem and dual approach, we prove that the above equation has infinitely many high energy solutions.
CitationZhang, X., Liu, L., Wu, Y., & Cui, Y. (2018). Existence of infinitely solutions for a modified nonlinear Schrodinger equation via dual approach. Electronic Journal of Differential Equations, 2018(147), pp. 1-15.
This work is licensed under a Creative Commons Attribution 4.0 International License.